# SDR 4021060906

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N430QS
- Make and model: Gulstm GIV
- Aircraft serial: 4021
- Aircraft time: 529 hours, 284 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Part number: 07A1P2
- Condition: Activated
- Location: Fuel System
- Part time: 529 hours, 284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT SIDE RECEIVED AN AMBER FUEL QTY LOW CAUTION LIGHT.  THE FUEL QTY GAUGE ALSO TURNED AMBER.
